# SDR IPXA2023021190891

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 23,534 hours, 14,510 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Cabin Pressure
- Part number: 1266100
- Part serial: 44167
- Condition: Leaking
- Location: E&E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING PERFORMING OF PITOT STATIC CHECK FOUND THE CABIN DIFFERENTIAL PRESSURE SWITCH LEAKING.REMOVED AND REPLACED THE CABIN DIFFERENTIAL PRESSURE SWITCH PER A300 AMM 52-73-17-0401.
